Translator Disclaimer
September 2006 Systolic volume and minimal entropy of aspherical manifolds
Stéphane Sabourau
J. Differential Geom. 74(1): 155-176 (September 2006). DOI: 10.4310/jdg/1175266185

Abstract

We establish isosystolic inequalities for a class of manifolds which includes the aspherical manifolds. In particular, we relate the systolic volume of aspherical manifolds first to their minimal entropy, then to the algebraic entropy of their fundamental groups.

Citation

Download Citation

Stéphane Sabourau. "Systolic volume and minimal entropy of aspherical manifolds." J. Differential Geom. 74 (1) 155 - 176, September 2006. https://doi.org/10.4310/jdg/1175266185

Information

Published: September 2006
First available in Project Euclid: 30 March 2007

zbMATH: 1112.53030
MathSciNet: MR2260931
Digital Object Identifier: 10.4310/jdg/1175266185

Subjects:
Primary: 53Cxx
Secondary: 37B40, 37Cxx

Rights: Copyright © 2006 Lehigh University

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.74 • No. 1 • September 2006
Back to Top